Efficient reformulation and solution of a nonlinear PDE-controlled flow network model


Fügenschuh, Armin ; Göttlich, Simone ; Herty, Michael ; Kirchner, Claus ; Martin, Alexander


DOI: https://doi.org/10.1007/s00607-009-0038-7
URL: https://link.springer.com/article/10.1007/s00607-0...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Computing
Volume: 85
Issue number: 3
Page range: 245-265
Place of publication: Wien [u.a.]
Publishing house: Springer Vienna
ISSN: 0010-485x , 1436-5057
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Fügenschuh, Armin ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Herty, Michael ; Kirchner, Claus ; Martin, Alexander (2009) Efficient reformulation and solution of a nonlinear PDE-controlled flow network model. Computing Wien [u.a.] 85 3 245-265 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item